# SDR VNAA202206139993

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 15,173 hours, 13,876 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRG 26R IS CORRED BETWEEN FS 349.00 AND FS 364.00
